# SDR 07FDEA02879

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 55,383 hours, 20,674 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC70082N
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB REAR SPAR CAP CRACKED ON AFT SIDE NEAR RT UPPER AFT BARREL NUT AT STA XE 48.500 CRACK EXTENDS APPROX 3.0", HORIZONTALLY FROM INBD END OF FITTING PER EDDY CURRENT TEST.  ACCOMPLISHED EA 8-5510-109187"STABILIZER-HORIZ- AD92-22-10-RH UPPER AFT SPAR   SPLICE-REPAIR.  MAJOR REPAIR  MECH 7198  QC227
